Sh:644

Bib entry
@article{Sh:644,
 author = {Shelah, Saharon and V{\"a}is{\"a}nen, Pauli},
 title = {{On inverse $\gamma$-systems and the number of $L_{\infty\lambda}$-equivalent, non-isomorphic models for $\lambda$ singular}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {1},
 year = {2000},
 pages = {272--284},
 issn = {0022-4812},
 doi = {10.2307/2586536},
 mrclass = {03C55 (03C75)},
 mrnumber = {1782119},
 doi = {10.2307/2586536},
 note = {\href{https://arxiv.org/abs/math/9807181}{arXiv: math/9807181}},
 arxiv_number = {math/9807181}
}